# SDR USAAF95008

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N886US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11346
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Part number: 22034802
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 689 - PIT - WHILE AT FL 350 THE AIRCRAFT PRESSURIZATION STARTED TO CLIMB TO 10K FEET.  THE CAPTAIN REQUESTED DESCENT TO FL 100 AND RECEIVED SAME FROM ATC.  THE FLT WAS DIVERTED TO PIT.  NO EMERGENCY WAS DECLARED.  THE FLT LANDED IN AT PIT WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THAT THE RIGHT AIRCO PACK WAS AT FAULT AND REPLACED SAME.  (M)
